# SDR 6JPA20210401

- Difficulty date: April 20, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N939HE
- Make and model: Pilats PC1247E
- Aircraft serial: 1005
- Aircraft time: 2,039 hours, 1,344 cycles
- Engine: Pwc PT6A67P
- Engine time: 2,039 hours, 1,344 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 307295501
- Part serial: PCERY0006
- Condition: Power Loss
- Location: Zone 200
- Part time: 2,039 hours, 1,344 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, M
- Precautionary procedure: A

## Discrepancy

CLIMB-OUT SEEMED TO ACCELERATE SLOW.  VERIFIED GEAR AND FLAPS UP.  ACCELERATED TO 150 - SET SPEED HOLD.  VS WAS ABOUT 1800 FPM - I PERCEIVED IT AS LOW.  CLIMBED TO 15000'.  CLIMB RATE WAS DOWN TO LESS THAN 1000 FPM.  BY FL200 I WAS SLOWED TO 130 TO MAINTAIN 500 FPM.  PASSING 15000 I REALIZED SOMETHING WAS REALLY OFF.  HIGH ITT / LOW TORQUE - 780C /25 PSI.  STOPPED CLIMB AT 22000'.  AT THIS POINT I ASKED FOR FLL AND BEGAN PLANNING FOR THE DIVERSION.  I DID NOT OBSERVE THE PROP RPM.  FUEL FLOW 'SEEMED' OK BUT NO CLEAR RECOLLECTION.  DESCENT WAS AN INCREASE IN TORQUE AND REDUCTION IN ITT.  THE APPROACH AIRPLANE WAS FAST AND ALMOST A COMPLETE REDUCTION IN POWER DIDN'T RALLY SLOW THE AIRPLANE.  GEAR DOWN/FLAPS 15/FLAPS 30.  I KEPT AIRSPEED HIGHER TO SHORT FINAL AS THE AIRCRAFT JUST FELT UNDER POWERED.  LOW POWER SETTINGS AND ADJUSTMENTS GAVE TYPICAL RESULTS.  TOUCHDOWN POWER WITH BETA REACTED IN A NORMAL FASHION.  RESETTING CONDITION LEVER GAVE A TYPICAL RESULT IN ENGINE NOISE.
